# SDR DL757010837

- Difficulty date: May 24, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 46,303 hours, 23,660 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4004145
- Part serial: A10157
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT PSV, DENT WAS FOUND ON THE NR 3 LEADING EDGE SLAT TRAILING EDGE WEDGE.  REPAIR PER ER/A 380892-14AD.
